Translator Disclaimer
August 2021 Quantitative Inequalities for the Expected Lifetime of Brownian Motion
Daesung Kim
Michigan Math. J. 70(3): 615-634 (August 2021). DOI: 10.1307/mmj/1593136867

Abstract

The isoperimetric inequalities for the expected lifetime of Brownian motion state that the Lp-norms of the expected lifetime in a bounded domain for 1p are maximized when the region is a ball with the same volume. In this paper, we prove quantitative improvements of the inequalities. Since the isoperimetric properties hold for a wide class of Lévy processes, many questions arise from these improvements.

Citation

Download Citation

Daesung Kim. "Quantitative Inequalities for the Expected Lifetime of Brownian Motion." Michigan Math. J. 70 (3) 615 - 634, August 2021. https://doi.org/10.1307/mmj/1593136867

Information

Received: 22 April 2019; Revised: 10 September 2019; Published: August 2021
First available in Project Euclid: 26 June 2020

Digital Object Identifier: 10.1307/mmj/1593136867

Subjects:
Primary: 47A75, 60J65
Secondary: 49Q20, 60G52

Rights: Copyright © 2021 The University of Michigan

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 3 • August 2021
Back to Top